# SDR UIEA2018100802203

- Difficulty date: October 7, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,288 hours, 11,727 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO WXR/TERR MODES ONLY WORK WHEN MATCHING CA WXR/TERR SELECTION. PERFORMED WX RADAR SYSTEM TEST IAW AMM 34-43-00, ALL CHECKS GOOD AT THIS TIME.
